RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1985, Volume 49, Issue 6  


On modal logics axiomatizing provability
S. N. Artemov
1123
Complete regularity of growth for some classes of entire functions of exponential type represented by Вorel integrals and power series
N. V. Govorov, N. M. Chernykh
1155
The method of approximate spectral projection
S. Z. Levendorskii
1177
Estimators of joint spectra of multidimensional Gaussian sequences
I. G. Zhurbenko, I. A. Kozhevnikova
1229
On approximations of compact sets of functions by algebraic surfaces
S. N. Kudryavtsev
1246
Spherical representation of solutions of invariant differential equations on a Riemannian symmetric space of noncompact type
P. A. Kuchment
1260
The structure of the set of singular points of piecewise-linear branched coverings of manifolds
I. V. Savel'ev
1274
Homotopy theory of coalgebras
V. A. Smirnov
1302
Analytic pro-$p$-groups of rank $3$ and closed pro-$p$-groups of type $(3,4)$
I. V. Andozhskii, V. M. Tsvetkov
1322
Some differentiability properties of solutions of elliptic equations with measurable coefficients
N. S. Nadirashvili
1329
Correction to my paper “Semisimple automorphism groups of four-dimensional affine space”
D. I. Panyushev
1336
On the question of the existence of a fourth integral of the Euler equations
O. I. Bogoyavlenskii
1338
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019